# SDR AWXA200601045

- Difficulty date: June 18, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926721 - DURING C15 CHECK DISCOVERED CRACK, .5 INCHES, AT BS178 BULKHEAD AT WL 218 AND BL 12L.  MAINTENANCE REPAIRED CRACK ON BS 1789 BULKHEAD, WL 218 AND BL 12L IAW B737-300 SRM 53-10-08-2R9 FIG 201.
